MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the device check by biomed, the autopulse platform sn (b)(6) displayed a "system error, out of service, revert to manual cpr" message upon powering on.No patient involvement.
 
Additional Manufacturer Narrative
The autopulse platform sn (b)(6) in the complaint will not be returned to zoll for evaluation because the last autopulse 1.1 was manufactured in 2009.As of july 2016, zoll announced the end of life for autopulse 1.1.Many vital components in autopulse 1.1 are no longer available, further restricting our serviceability.Therefore, no service can be performed for this device.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18416807
Report Number3010617000-2023-01099
Device Sequence Number15155454
Product Code DRM
UDI-Device Identifier00849111001564
UDI-Public00849111001564
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-1X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown